I’m on my 4th day of sertraline, I’ve feel very tired, spaced out, and racing thoughts! Is this normal?
What are the sertraline side effects?
Question posted by abbiemlong on 21 Oct 2020
Last updated on 21 October 2020 by WildcatVet
I wouldn't say it's "normal" but it's definitely not unexpected. Many people have varying side effects when first starting an antidepressant/anxiolytic and those that you're feeling are common to very common.
The good news is that the side effects rarely last more than just a few days to a week or two... and they usually lessen as the days go by.
If they seem severe talk to your doctor. Depending on the dosage you're taking sometimes a temporary decrease may help your metabolism adjust more smoothly.
Sertraline is an excellent choice for treating anxiety disorders and is one of a few that are most commonly prescribed.
Best regards and I hope that you're feeling better quickly.
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.